Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 44, NWS Mobile, AL
NWS Mobile, AL issued this tornado warning at Dec 11, 2010, 11:41 PM CST for Baldwin County, Alabama. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2010, 11:41 PM CST (05:41 UTC)
- Expired
- Dec 11, 2010, 11:53 PM CST
- In force
- 12 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 39 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210
WFUS54 KMOB 120541
TORMOB
ALC003-120615-
/O.NEW.KMOB.TO.W.0044.101212T0541Z-101212T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1141 PM CST SAT DEC 11 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITIES OF...ROBERTSDALE...LOXLEY...DAPHNE...
* UNTIL 1215 AM CST
* AT 1136 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DAPHNE...OR
NEAR JACKSON OAK...MOVING EAST AT 60 MPH.
* THE TORNADO WILL BE NEAR...
ROBERTSDALE AROUND 1150 PM CST...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3058 8792 3059 8792 3066 8794 3068 8766
3054 8766
TIME...MOT...LOC 0541Z 274DEG 51KT 3062 8785
$$1 follow-up statement
295
WWUS54 KMOB 120553
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1153 PM CST SAT DEC 11 2010
ALC003-120604-
/O.CAN.KMOB.TO.W.0044.000000T0000Z-101212T0615Z/
BALDWIN AL-
1153 PM CST SAT DEC 11 2010
...THE TORNADO WARNING FOR CENTRAL BALDWIN COUNTY IS CANCELLED...
LAT...LON 3058 8792 3059 8792 3066 8794 3068 8766
3054 8766
TIME...MOT...LOC 0554Z 274DEG 51KT 3061 8764
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Dec 11, 9:55 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Dec 11, 9:55 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
955 PM CST SAT DEC 11 2010
.UPDATED...REMOVED EARLY EVENING WORDING FROM ZONES AND MADE SOME
SLIGHT ADJUSTMENTS WITH REGARD TO TIMING OF THE LINE OF SHOWERS AND
THUNDERSTORMS CURRENTLY MOVING INTO OUR NORTHWESTERN ZONES AS IT
MOVES EAST ACROSS THE FCST AREA. CURRENT DATA INDICATES THAT
INSTABILITIES OVER INLAND AREAS HAVE WEAKENED...BUT STILL EXPECT THE
CURRENT LINE OF STORMS CURRENTLY MOVING IN FROM THE WEST TO CONTINUE
EASTWARD ACROSS INTERIOR ZONES...EXITING BY AROUND 12/09Z. WHILE WE
WILL STILL HAVE THE POTENTIAL FOR A STRONG STORM OR TWO ALONG THE
LINE...THE WIDESPREAD THREAT FOR ORGANIZED SEVERE WEATHER APPEARS
LOW. WITH THE LACK OF INSTABILITY...THE STRONGLY SHEARED ENVIRONMENT
HAS BEEN SHOWING A TENDENCY TO SHEAR THE STORMS APART WHENEVER A
STRONGER CELL DEVELOPS. IF THERE WAS MORE INSTABILITY INLAND...WE
WOULD HAVE MORE OF A POTENTIAL FOR SEVERE WEATHER. SPC ONLY HAS A
SLGT SVR OUTLOOK FOR PARTS OF THE FCST AREA...PRIMARILY FOR THE AREA
WHERE THE STRONGER LINE IS AT THE TIME OF THIS TYPING. A COUPLE OF
SECONDARY LINES OF SHOWERS/STORMS HAVE DEVELOPED OUT AHEAD OF THE
PRIMARY LINE OF STORMS...ONE OVER SERN LA AND THE OTHER GENERALLY
ALONG AND SOUTH OF I-65 IN OUR FCST AREA. LATEST RUC DATA INDICATES
THAT CAPE VALUES ALONG THE COASTAL REGIONS OF THE FCST AREA WILL
LIKELY INCREASE TO THE 300-350 J/KG RANGE LATER THIS EVENING AND
THROUGH THE EARLY MORNING HOURS AS THE FRONT APPROACHES. WITH
THIS...ONE (OR BOTH) OF THESE SECONDARY LINES WILL LIKELY BECOME
THE DOMINANT AREAS DURING THE OVERNIGHT WITH THE POTENTIAL FOR THE
STRONGER STORMS. EVEN ALONG THE COAST...CURRENT TRENDS INDICATE THAT
MOST OF THE PCPN WILL BE CLEARING THE AREA TO THE EAST AFTER ABOUT
12/09Z. ONSHORE WINDS ARE ALREADY GUSTING AS HIGH AS 30 KNOTS ACROSS
MUCH OF THE COASTAL FCST AREA WHERE A WIND ADVISORY IS ALREADY IN
EFFECT. AS WINDS SHIFT TO NORTHWESTERLY ACROSS ALL OF THE FCST AREA
IN THE WAKE OF THE FRONT...A WIND ADVISORY WILL BE IN EFFECT
AREAWIDE ON SUNDAY. STILL EXPECTING A HARD FREEZE OVER MUCH OF THE
FCST AREA...MINUS COASTAL LOCATIONS...SUNDAY NIGHT. NO OTHER
CHANGES. 12/DS
.MARINE UPDATE...NO CHANGES TO CWF WITH EVENING UPDATE. WINDS
ALREADY APPROACHING GALE FORCE OVER THE MARINE AREA...WHERE A GALE
WARNING WILL BE IN EFFECT LATER TONIGHT THROUGH MONDAY MORNING. 12/DS
.AVIATION UPDATE (12/00Z ISSUANCE)...NUMEROUS SHOWERS AND EMBEDDED
THUNDERSTORMS WILL MOVE THROUGH...CURRENTLY ENTERING THE NORTHWEST
AND WESTERN PORTIONS OF THE FCST AREA (AROUND 12/03Z)...THEN QUICKLY
MOVING ACROSS THE REGION CLEARING THE REGION...POSSIBLY AS EARLY AS
12/09Z. STRONG GUSTY WIND NEAR THE SURFACE WITH VERTICAL WIND SHEAR
BEING PROBLEMATIC TO AIRCRAFT HANDLING...AS WELL AS VSBY AND CIGS IN
THE VLIFR CAT AT TIMES ALONG THE LINE OF STORMS. AFTER FROPA VERY
STRONG NORTHWEST WIND 22 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS
BEHIND A STRONG COLD FRONT AFTER 12/13Z. LOW CEILINGS MAY CLEAR
QUICKLY BUT BRIEFLY SUNDAY MORNING FOLLOWED BY A LOW STRATUS DECK
BUT WITH VSBY 5 SM TO MORE THAN 6 SM. HIGH CLOUD DECK EXPECTED MOST
OF THE MORNING. 12/DS 77/BD
***********************PREVIOUS*************************
.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...THE STRONG ARCTIC COLD
FRONT IS CURRENTLY KNOCKING ON THE DOOR OF THE MISSISSIPPI RIVER AND
WILL CONTINUE TO VERY QUICKLY MOVE EAST INTO OUR AREA TONIGHT.
SCATTERED SHOWERS VIA WARM AIR ADVECTION WILL BEGIN TO SPREAD INTO
WESTERN SECTIONS OF THE AREA EARLY THIS EVENING...FOLLOWED BY THE
MAIN FORCED BAND OF SHOWERS JUST AHEAD OF THE FRONT. THE FRONT IS
FORECAST TO ENTER OUR INLAND SE MS ZONES BY MID EVENING...IN THE
VICINITY OF I-65 BY MIDNIGHT...AND WELL EAST OF THE REGION BY 6 AM
SUNDAY MORNING. THE DEEP UPPER LEVEL TROUGH ACCOMPANYING THE FRONT
WILL PRODUCE AMPLE AMOUNTS OF SHEAR WITH 0-6 KM BULK SHEAR INCREASING
TO 55-65 KT AND 0-1 KM STORM RELATIVE HELICITY OF 300-400 M2/S2.
HOWEVER...INSTABILITY IS FORECAST TO BE MEAGER TO NON EXISTENT AHEAD
OF THE FRONT WITH MOST GUIDANCE ONLY SHOWING A COUPLE HUNDRED J/KG OF
MLCAPE ALONG THE IMMEDIATE COASTLINE. SUCH LITTLE INSTABILITY
TYPICALLY RESULTS IN ANY DEVELOPING UPDRAFT QUICKLY BECOMING TOPPLED
BY THE HIGH SHEAR VALUES. THEREFORE...WE CURRENTLY BELIEVE THAT
THUNDER CHANCES WILL BE LIMITED AND CONFINED TO THE COAST WITH SEVERE
CHANCES LOW AS WELL. GIVEN THE AMOUNT OF WIND PRESENT THROUGH THE LOW
LEVELS OF THE ATMOSPHERE...WOULD NOT BE AT ALL SURPRISED TO SEE SOME
STRONG ISOLATED WIND GUSTS (35-50 MPH) BE TRANSPORTED TO THE SFC BY
SOME OF THE STRONGER CONVECTION. ALL PRECIP IS EXPECTED TO BE EAST OF
THE CWA PRIOR TO 12Z.
TEMPERATURES WILL QUICKLY DROP AFTER THE FRONT AND WILL STRUGGLE TO
REBOUND DURING THE DAY SUNDAY WITH STRONG COLD AIR ADVECTION BRINGING
850 MB TEMPS TO AS LOW AS -11C OVER THE FAR INTERIOR ZONES. LOWS BY
SUNDAY MORNING WILL BE IN THE MID 30S WEST TO MID 40S EAST. HIGHS
SUNDAY ONLY TOPPING OUT AT NEAR 40 NORTH OF HWY 84 TO AROUND 50 ALONG
THE FL PANHANDLE BEACHES. STRONG NW WINDS WILL MAKE IT FEEL LIKE IT
IS IN THE 30S FOR MOST OF THE DAY.
BREEZY SOUTH TO SOUTHWEST GRADIENT WINDS ARE EXPECTED AHEAD OF THE
FRONT TONIGHT...WITH WINDS ALONG THE COAST EXPECTED TO GUST
FREQUENTLY TO 25-30 MPH. THEREFORE...WE HAVE ISSUED A WIND ADVISORY
FOR THE COASTAL COUNTIES BEGINNING AT 8 PM. A WIND ADVISORY WILL GO
IN EFFECT FOR THE REST OF THE CWA STARTING AT 7 AM SUNDAY AS STRONG
NORTHWEST WINDS BEHIND THE FRONT WILL BECOME SUSTAINED AT 15-25 MPH
WITH GUSTS OF 30-35 MPH. FORECAST SOUNDINGS SHOW WINDS ATOP OF THE
MIXED LAYER TOMORROW OF NEAR 35 KT. UNDER SUCH A STRONG COLD AIR
ADVECTION REGIME...THE WIND GUST POTENTIAL IS USUALLY MAXIMIZED.
THEREFORE...A FEW GUSTS TO 40 MPH ARE POSSIBLE. IT IS A GOOD IDEA TO
MAKE SURE LOOSE OBJECTS IN THE YARD...INCLUDING HOLIDAY
DECORATIONS...ARE PROPERLY SECURED.
THE ARCTIC AIRMASS WILL CONTINUE TO POUR INTO THE AREA SUNDAY NIGHT
WITH LOWS DIPPING DOWN TO NEAR 20 INLAND WITH MID TO UPPER 20S CLOSER
TO THE COAST. HAVE EXPANDED THE HARD FREEZE WATCH TO COVER ALL OF SE
MS/SW AND SOUTH CENTRAL AL. THE PRESSURE GRADIENT WILL REMAIN TIGHT
WITH THE SFC RIDGE OVER THE CENTRAL PLAINS AND A DEEP SFC LOW OVER
INTERIOR NEW ENGLAND. BREEZY WINDS WILL PERSIST WITH A WIND ADVISORY
CONTINUING CLOSE TO THE COAST FOR FREQUENT GUSTS TO 25 MPH. WE COULD
SEE WIND CHILLS DOWN INTO THE UPPER SINGLE DIGITS NORTH OF I-10 BY
MONDAY MORNING AND A WIND CHILL ADVISORY MAY BECOME NECESSARY.
WHILE THE UPPER TROUGH BEGINS TO SHIFT WELL EAST BY MONDAY...ALLOWING
FOR 850 MB TEMPS TO REBOUND...THE HEART OF THE LOW LEVEL ARCTIC
AIRMASS WILL SHIFT OVERHEAD AS THE SFC HIGH MOVES EAST. HIGHS ONLY
REACH THE UPPER 30S TO LOWER 40S WITH BREEZY NORTHWEST WINDS OF 15-25
MPH CONTINUING. BY MONDAY NIGHT...WINDS SHOULD FINALLY DECOUPLE WITH
THE SFC RIDGE OVERHEAD. THE LIGHT WINDS COMBINED WITH DEWPOINTS IN
THE SINGLE DIGITS SHOULD ALLOW TEMPS TO DROP INTO THE UPPER TEENS
OVER MUCH OF THE AREA WITH LOWER 20S CLOSER TO THE COAST.
&&
.LONG TERM (TUESDAY THROUGH SATURDAY)...THE DEEP UPPER LOW OVER THE
EASTERN GREAT LAKES...EXTREME SOUTHEAST ONTARIO...MOVE EASTWARD
ACROSS THE NEW ENGLAND AREA TO NEAR THE NORTHEAST COAST THROUGH
WEDNESDAY. THE COLD RIDGE OF HIGH PRESSURE OVER THE AREA SHIFTS
EASTWARD ALLOWING FOR A RETURN FLOW TO ENSUE...AND A SURFACE LOW
DEVELOPS OVER THE SOUTHERN PLAINS AS THE UPPER PATTERN OVER THE
SOUTHERN STATES BECOMES FAIRLY ZONAL. AFTER A COLD START TUESDAY
MORNING...TEMPERATURES MODERATE SOMEWHAT BUT HIGHS TUESDAY WILL
STILL BE AROUND TEN DEGREES BELOW SEASONABLE LEVELS. TEMPERATURES
CONTINUE TO MODERATE TO NEAR SEASONABLE LEVELS WEDNESDAY...THEN
GUIDANCE CONTINUES TO SHOW A RATHER MILD DAY THURSDAY WITH HIGHS IN
THE LOWER SEVENTIES ACROSS MUCH OF THE AREA. CONTINUE TO PREFER THE
SLOWER ECMWF SOLUTION...AS DOES HPC...WHICH MOVES THE SURFACE LOW
ACROSS THE LOWER/MID MISSISSIPPI RIVER VALLEY THURSDAY NIGHT THEN TO
THE CENTRAL EAST COAST STATES ON FRIDAY...BRINGING A COLD FRONT
THROUGH THE FORECAST AREA. MODEST ISENTROPIC LIFT SEEN IN THE
295-305 LAYER ON WEDNESDAY SPREADS EASTWARD THROUGH THURSDAY INTO
FRIDAY AHEAD OF THE SURFACE LOW AND AN ASSOCIATED TRAILING FRONT.
WILL HAVE SMALL POPS OVER THE WESTERN PORTION OF THE AREA WEDNESDAY
THEN THE ENTIRE AREA THURSDAY THROUGH FRIDAY. /29
&&
.AVIATION (11/18Z ISSUANCE)...INCREASING MID TO HIGH LEVEL
CLOUDINESS THIS AFTERNOON WITH VFR CONDITIONS CONTINUING THROUGH
12/00Z. BKN TO OVC CEILINGS LOWERING TO AROUND 1.5K FT AFTER 12/00Z
WITH NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS OCCURRING
OVERNIGHT. SOME STORMS MAY BE STRONG. A VERY STRONG NORTHWEST FLOW
AT AROUND 22 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS IN THE WAKE OF A
STRONG COLD FRONT AFTER 12/13Z. LOW CEILINGS IN THE WAKE OF THE
FRONT WILL GRADUALLY IMPROVE ON SUNDAY. /22
&&
.MARINE...SOUTHERLY WINDS WILL INCREASE AND SEAS WILL BUILD LATE
THIS AFTERNOON AND EVENING AHEAD OF A VERY STRONG COLD FRONT
APPROACHING THE AREA FROM THE NORTHWEST. THE WIND FLOW WILL THEN
SHIFT TO THE NORTHWEST AND BECOME VERY STRONG IN THE WAKE OF THE
FRONT AFTER MIDNIGHT...WITH SUSTAINED WIND SPEEDS OF 30 TO 35 KNOTS
WITH FREQUENT GUSTS TO AROUND 40 KNOTS AFTER MIDNIGHT THROUGH EARLY
MONDAY.
UPGRADED THE MARINE WEATHER MESSAGE AND THE COASTAL WATERS FORECAST
PRODUCTS TO INCLUDE A GALE WARNING WHICH IS NOW IN EFFECT FROM
MIDNIGHT TONIGHT THROUGH EARLY MONDAY MORNING FOR THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING INLAND BAYS
AND SOUNDS.
SEAS WILL INCREASE AS HIGH AS TO 7 TO 10 FEET TONIGHT AND PERSIST
THROUGH EARLY MONDAY. BAY WATERS WILL BE CHOPPY TO ROUGH THIS
EVENING BECOMING VERY ROUGH AFTER MIDNIGHT TONIGHT THROUGH EARLY
MONDAY. WINDS WILL DECREASE MONDAY NIGHT AND TUESDAY AS HIGH
PRESSURE BUILDS ACROSS THE REGION. A MODERATE TO STRONG SOUTHERLY
WIND FLOW WILL REDEVELOP ON WEDNESDAY AS THE HIGH PRESSURE MOVES
EAST OF THE AREA. /22
&&
.FIRE WEATHER... STRONG COLD FRONT WILL MOVE THROUGH THE REGION
TONIGHT...ACCOMPANIED BY A BAND OF SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS. MUCH COLDER AND DRIER AIR FLOWS INTO THE REGION IN
THE WAKE OF THE COLD FRONT. WINDS WILL BE STRONG OUT OF THE NORTHWEST
ON SUNDAY...FREQUENTLY GUSTING TO 25 TO 35 MPH BUT RELATIVE HUMIDITY
WILL GENERALLY STAY ABOVE CRITICAL LEVELS...WITH THE POSSIBLE
EXCEPTION OF THE FLORIDA PANHANDLE. RELATIVE HUMIDITIES WILL DROP TO
15 TO 20 PERCENT MONDAY AFTERNOON WITH BREEZY NORTHWEST WINDS
FREQUENTLY GUSTING TO 20 MPH. HIGH AFTERNOON DISPERSIONS CAN BE
EXPECTED ON SUNDAY AND MONDAY GIVEN THE STRONG WINDS PRESENT IN THE
MIXED LAYER. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 39 46 21 43 / 90 05 00 00
PENSACOLA 44 48 26 44 / 90 05 00 00
DESTIN 49 49 29 46 / 100 10 00 00
EVERGREEN 39 43 20 39 / 90 05 00 00
WAYNESBORO 36 41 20 39 / 100 05 00 00
CAMDEN 37 41 20 39 / 100 10 00 00
CRESTVIEW 43 47 23 44 / 100 10 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 7 AM SUNDAY TO 6 PM SUNDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...AND WILCOX.
HARD FREEZE WATCH FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
WIND ADVISORY FROM 8 PM SATURDAY TO 3 PM MONDAY FOR THE
FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.
FL...FIRE WEATHER WATCH FROM 1 PM SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
WIND ADVISORY FROM 7 AM SUNDAY TO 6 PM SUNDAY FOR THE FOLLOWING
ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
WIND ADVISORY FROM 8 PM SATURDAY TO 3 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
COASTAL SANTA ROSA.
MS...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
HARD FREEZE WATCH FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
WIND ADVISORY FROM 7 AM SUNDAY TO 6 PM SUNDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...GALE WARNING FROM MIDNIGHT SUNDAY TO 9 AM MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM SATURDAY TO MIDNIGHT SUNDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MOBILE BAY...WATERS FROM
DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 3 PM MONDAY FOR THE
FOLLOWING ZONES: AND MOBILE BAY.
SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 9 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...AND COASTAL WATERS FROM PENSACOLA FL TO
PASCAGOULA MS OUT 20 NM.
SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 1 AM TUESDAY FOR THE
FOLLOWING ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 11, 3:58 PM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 358 PM CST SAT DEC 11 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-122200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 358 PM CST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ALONG THE COAST AND INLAND... A STRONG COLD FRONT APPROACHING THE AREA WILL CREATE WINDY CONDITIONS ALONG AND NEAR THE COAST THIS EVENING. SUSTAINED SOUTHWESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH WILL PREVAIL THROUGH MOST OF THE EVENING TURNING NORTHWESTERLY AFTER MIDNIGHT WITH FRONTAL PASSAGE AT 20 TO 25 MPH WITH GUSTS TO 35 MPH. ISOLATED THUNDERSTORMS MAY DEVELOP ALONG THE FRONT TONIGHT ESPECIALLY NEAR THE COAST. SEVERE THUNDERSTORMS ARE NOT LIKELY THOUGH A COUPLE OF STRONG STORMS ARE POSSIBLE WITH THE MAIN THREAT BEING WIND GUSTS OF 35 TO 50 MPH. MARINE AREAS... SOUTHERLY WINDS WILL INCREASE AND SEAS WILL BUILD LATE THIS AFTERNOON AND EVENING AHEAD OF A VERY STRONG COLD FRONT APPROACHING THE AREA FROM THE NORTHWEST. THE WIND FLOW WILL THEN SHIFT TO THE NORTHWEST AND BECOME VERY STRONG IN THE WAKE OF THE FRONT AFTER MIDNIGHT...WITH SUSTAINED WIND SPEEDS OF 30 TO 35 KNOTS WITH FREQUENT GUSTS TO AROUND 40 KNOTS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ALONG THE COAST AND INLAND... STRONG NORTHWESTERLY ARE EXPECTED TO PREVAIL ACROSS THE REGION THROUGH SUNDAY. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE ANTICIPATED. WINDS WILL DIMINISH OVER INLAND AREAS BY SUNDAY EVENING TO 10 TO 15 MPH WHILE WINDS ALONG AND NEAR THE COAST WILL REMAIN HIGHER AT 15 TO 20 MPH WITH FREQUENT GUSTS TO NEAR 30 MPH. WINDS ALONG AND NEAR THE COAST WILL DECREASE TO 10 TO 20 MPH MONDAY MORNING. TEMPERATURES WILL DROP WELL BELOW FREEZING SUNDAY NIGHT WITH AREAS ALONG AND NEAR THE COAST EXPERIENCING OVERNIGHT LOWS IN THE MID 2OS WITH INLAND LOCATIONS FALLING INTO THE LOW 20S AND TEENS. WIND CHILLS COULD FALL AS LOW AS 5 TO 10 DEGREES. OVERNIGHT LOWS ON MONDAY NIGHT WILL LIKELY TREND A COUPLE DEGREES COLDER THAN THOSE EXPERIENCED SUNDAY NIGHT. MARINE AREAS... STRONG NORTHWESTERLY FLOW WITH WIND SPEEDS OF 25 TO 35 KNOTS ARE EXPECTED TO CONTINUE OVER THE MARINE REGION THROUGH MONDAY MORNING. WINDS ARE THEN EXPECTED TO THEN CONTINUE OUT OF THE NORTHWEST AT 15 TO 25 KNOTS THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 11, 8:46 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 846 PM CST SAT DEC 11 2010 ALZ051>053-MSZ067-075-076-120330- WASHINGTON AL-CLARKE AL-CHOCTAW AL-PERRY MS-GREENE MS-WAYNE MS- 846 PM CST SAT DEC 11 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PERRY... NORTHWESTERN GREENE AND WAYNE COUNTIES IN SOUTHEAST MISSISSIPPI... NORTHWESTERN WASHINGTON...NORTHWESTERN CLARKE AND CHOCTAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 930 PM CST... AT 844 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF BUTLER TO 48 MILES SOUTHWEST OF WEST HATTIESBURG...AND MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... LISMAN AROUND 900 PM CST... BUTLER AROUND 910 PM CST... NEEDHAM AROUND 915 PM CST... WAYNESBORO...TOXEY...GILBERTOWN AROUND 925 PM CST... RICHTON...SILAS...NEW AUGUSTA AROUND 930 PM CST... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. &&
Special weather statement, Dec 11, 9:25 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 925 PM CST SAT DEC 11 2010 ALZ051>055-061-MSZ067-075-076-078-079-120415- UPPER MOBILE AL-WASHINGTON AL-MONROE AL-CLARKE AL-WILCOX AL- CHOCTAW AL-GEORGE MS-STONE MS-PERRY MS-GREENE MS-WAYNE MS- 925 PM CST SAT DEC 11 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN GEORGE... NORTHERN STONE...PERRY...GREENE AND SOUTHEASTERN WAYNE COUNTIES IN SOUTHEAST MISSISSIPPI...WASHINGTON...NORTHERN MONROE...CLARKE... SOUTHWESTERN WILCOX...SOUTHERN CHOCTAW AND NORTHWESTERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 1015 PM CST... AT 916 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF BUTLER TO 23 MILES NORTHWEST OF WIGGINS...AND MOVING EAST AT 45 MPH. THE STRONGEST STORM ALONG THE LINE WAS NEAR WAYNESBORO MISSISSIPPI AT 915 PM...AND WILL MOVE EAST INTO ALABAMA THROUGH 1030 PM... AFFECTING AREAS BETWEEN THE CITY OF BUTLER DOWN TOWARD CHATOM. THESE STRONG THUNDERSTORMS WILL BE NEAR... BEAUMONT...MILLRY AROUND 945 PM CST... STATE LINE...COFFEEVILLE AROUND 950 PM CST... MCLAIN AROUND 955 PM CST... THOMASVILLE AROUND 1000 PM CST... CHATOM AROUND 1005 PM CST... PINE HILL...LEAKESVILLE...FULTON AROUND 1010 PM CST... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. &&
Special weather statement, Dec 11, 10:38 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1038 PM CST SAT DEC 11 2010 ALZ052-053-055-056-059-061>064-FLZ001-MSZ076-078-079-120530- UPPER MOBILE AL-ESCAMBIA AL-WASHINGTON AL-CONECUH AL-MONROE AL- CLARKE AL-INLAND ESCAMBIA FL-GEORGE MS-STONE MS-GREENE MS- UPPER BALDWIN AL-LOWER BALDWIN AL-LOWER MOBILE AL- 1038 PM CST SAT DEC 11 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GEORGE...SOUTHEASTERN STONE AND SOUTHEASTERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI... WESTERN ESCAMBIA...SOUTHEASTERN WASHINGTON...SOUTHWESTERN CONECUH... SOUTHWESTERN MONROE...SOUTHERN CLARKE...NORTHWESTERN BALDWIN AND MOBILE COUNTIES IN SOUTHWEST ALABAMA...NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 1130 PM CST... AT 1031 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JACKSON TO 10 MILES NORTHEAST OF LUCEDALE TO DIAMONDHEAD...AND MOVING SOUTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... CHOCTAW BLUFF AROUND 1050 PM CST... MOUNT VERNON AROUND 1100 PM CST... OAK GROVE AROUND 1105 PM CST... SATSUMA...SARALAND...I65 AND US 43...I65 AND AL 158 AROUND 1115 PM CST... PRICHARD...I65 AND US 45...I65 AND I165 AROUND 1120 PM CST... THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 1 AND 45. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 83. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 1:07 AM CST | Special Marine Warning | MOB | 53 min | |
| Dec 12, 1:26 AM CST | Special Marine Warning | MOB | 64 min | |
| Dec 12, 4:45 AM CST | Hard Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Dec 12, 4:45 AM CST | Hard Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Dec 12, 4:50 AM CST | Wind Chill Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 23 hr |
| Dec 12, 6:36 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 7 hr |
| Dec 12, 1:55 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 28 hr |
| Dec 12, 1:55 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 52 hr |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.